A woman in her 70s with a history of kidney and ureteral stones and persistent atrial fibrillation (AF) presented to the emergency department (ED) with light-headedness. The patient was previously taking digoxin and diltiazem for rate control and apixaban for anticoagulation. However, because of persistent AF-related symptoms, 11 days prior to the patient’s ED presentation, flecainide had been added to attempt a rhythm control strategy with plans for cardioversion. A prior echocardiogram had revealed no structural heart disease and a pharmacologic myocardial perfusion study had shown no perfusion defects. Eight days prior to ED presentation, the patient had presented to the urology department for recurrent hematuria and back pain and was found to have an obstructive ureteral stone and an elevated serum creatinine level of 1.30 mg/dL (baseline, 0.90 mg/dL; to convert to µmol/L, multiply by 88.4). The patient subsequently underwent lithotripsy and ureteral stent placement. One day prior to ED presentation, she was seen by her primary care physician for dizziness and was found to have orthostatic hypotension. The patient’s treatment with diltiazem was decreased from an extended-release formulation of 120 mg daily to a short-acting formulation of 30 mg twice daily. On presentation to the ED, the patient was found to have a rising serum creatinine level of 1.67 mg/dL, a normal serum potassium level of 4.2 mEq/L (to convert to mmol/L, multiply by 1.0), and a wide complex tachycardia on the electrocardiogram (ECG; Figure, A).